# SDR UIEA2014120800642

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 62,513 hours, 9,641 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 834802
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE CAUTION EICAS MSG DURING GEAR RETRACTION WITH EXPANDED GEAR INDICATION SHOWING LT WING GEAR IN TRANSIT.  RAN QRH PROCEDURES, CONDITIONS REMAIN.  R & R PRIMARY UPLOCK SENSOR & ALTERNATE UPLOCK SENSOR & PERFORMED ADJUSTMENT TEST. OPERATES NORMAL IAW MM 32-61-21 COMPLETED WITH ACTION PLAN 10483.  PSEU REPLACED AS PRECAUTION & OPERATES OK.  REF LP 593142.
